# SDR AALA20110712TUL01

- Difficulty date: July 11, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N372AA
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 81,754 hours, 12,735 cycles
- System (JASC): 2210 · Autopilot System
- Part: Module
- Condition: Faulty
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - INFLIGHT STI-JFK.  CREW REPORTED AILERON AND AUTO-PILOT FAULTS.  EMERGENCY DECLARED FLIGHT DIVERTED MIA LANDED WITHOUT INCIDENT. AIRCRAFT REMOVED FROM SERVICE.  REPLACED STABILIZER TRIM/ELEVATOR ASYMMETRY MODULE.  SYSTEM GROUND CHECK NORMAL OPERATION.
